# SDR DL72S010821

- Difficulty date: May 22, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 66,362 hours, 50,580 cycles
- Engine: Pwa JT8D15A
- Engine time: 44,203 hours, 27,668 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Missing
- Location: Nr 3 Engine
- Part time: 44,203 hours, 27,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PANEL NR 3 ENGINE OIL SERVICE DOOR MISSING.  REPLACED NR 3 OIL SERVICE DOOR.
